# SDR CA140314013

- Difficulty date: March 12, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Burned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) F/A REPORTED SMOKE IN THE CABIN AND THAT THE FUMES WERE BAD ENOUGH TO BURN SOME PASSENGERS THROATS WHEN BREATHING.  EMERGENCY WAS DECLARED AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND CHEWING GUM STUCK TO A COFFEE POT THAT WAS BURNING AND CREATING THE SMOKE/FUMES.  COFFEEMAKER WAS REPLACED.  NO FURTHER ACTION REQUIRED.
